# SDR DHL9980547C

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Trap Fitting
- Part number: 58942694
- Condition: Cracked
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG SUPPORT TRAPEZOIDAL FITTING  SHOW CRACK AT FLANGE AFT SECTION ATTACH POINT TO LONG 24 AND STA 902.  HFEC COMPLETED, CRACK VERIFIED.  VISUAL INDICATION OF PREV REPAIR PER S/B 53-61.  REMOVED O/B SPLICE FITTING AND ATTACHING PARTS, PREPARED NEW FITTING AND INSTALLED PER SRM PER S/B 53-61.  N/R 310
